MathSciNet Relay Station
MathSciNet bibliographic data
MR2095619 55P47 (55Q45 55S10 55T15)
Bruner, Robert R.; Hà, Lê M.; Hung, Nguyễn H. V. On the behavior of the algebraic transfer. Trans. Amer. Math. Soc. 357 (2005), no. 2, 473–487.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement